Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 2, pp. 113-115 (2001)

Mikusinski functional equation on a hexagon

Károly Lajkó

Institute of Mathematics and Informatics, University of Debrecen, H-4010 Debrecen, Pf. 12, Hungary

Abstract: The general solution of the conditional functional equation (M) is described for functions $f\colon(-r,r)\to \Bbb R$, where (M) is satisfied for all $(x,y)\in H$, where $H=\{(x,y)\mid x,y,x+y\in (-r,r)\}$ is a hexagon.

Keywords: Functional equations, extension theorem, general solution.

Classification (MSC2000): 39B22

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition